MathSciNet Relay Station
MathSciNet bibliographic data
MR840589 (87k:14059) 14M15 (14L35 14M17)
Lakshmibai, V.; Seshadri, C. S. Geometry of $G/P$. V. J. Algebra 100 (1986), no. 2, 462–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement